# SDR SWAA2022112373063

- Difficulty date: November 18, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,572 hours, 31,375 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DOOR 145AL INTERIOR SURFACE CORRODED BY GROUND STRAP.   REMOVED CORROSION AT WASTE SERVICE DOOR 145AL IAW SRM 51-10-02-0G-0.   PERFORMED UT THICKNESS ON REWORKED AREA IAW NDTM PART 4; 51-00-00 PROCEDURE 3. MINIMUM FOUND:0.037'.  REWORKED AREA OUT OF LIMITS PER SRM 52-40-01-1A-4.  REMOVED AND REPLACED WASTE SERVICE DOOR PANEL 145AL IAW SRM 51-40-02-0G-0.
